Regular canonical surfaces of genus three and four
Published online by Cambridge University Press: 24 October 2008
Extract
The object of this paper is to make more precise the results given by Enriques-Campedelli for canonical surfaces, that is, surfaces whose prime sections are the canonical curves. We consider the case of regular surfaces in space of three dimensions (pg = pn = 4), and of regular multiple planes (pg = pn = 3).
- Type
- Research Article
- Information
- Mathematical Proceedings of the Cambridge Philosophical Society , Volume 33 , Issue 3 , July 1937 , pp. 306 - 310
- Copyright
- Copyright © Cambridge Philosophical Society 1937
References
* Enriques-Campedelli, , Lezioni sulla teoria delle superficie algebriche (Padova, 1932), pp. 313–30.Google Scholar
* Maxwell, E. A., Proc. Camb. Phil. Soc. 33 (1937), 26.CrossRefGoogle Scholar
† du Val, P., Journ. London Math. Soc. 8 (1933), 11.CrossRefGoogle Scholar
- 3
- Cited by